American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08A35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. Iglesias, C. Lizana and A. Portela. Robust transitivity for endomorphisms admitting critical points. Proc. Amer. Math. Soc. 144 (2016) 1235-1250.
Abstract, references, and article information   
View Article: PDF

[2] Shu Kawaguchi. Inverse degree of an affine space triangular automorphism. Proc. Amer. Math. Soc. 141 (2013) 3353-3360.
Abstract, references, and article information   
View Article: PDF

[3] G. Mashevitzky and Boris M. Schein. Automorphisms of the endomorphism semigroup of a free monoid or a free semigroup. Proc. Amer. Math. Soc. 131 (2003) 1655-1660. MR 1953569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sergei Merenkov. Equivalence of domains with isomorphic semigroups of endomorphisms. Proc. Amer. Math. Soc. 130 (2002) 1743-1753. MR 1887022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. E. Adams and Matthew Gould. A construction for pseudocomplemented semilattices and two applications . Proc. Amer. Math. Soc. 106 (1989) 899-905. MR 976362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia